# SDR CA981113024

- Difficulty date: October 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF341A
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Check Valve
- Part number: 350023000
- Condition: Malfunctioned
- Location: Lt Pack
- Part time: 9,101 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) PRIOR TO DEPARTURE,THE LEFT HAND AC PACK OVERHEATED AND SMOKE OBSERVED IN CABIN.  PASSENGER DEPLANED.  BOTH COALESCER BAGS REPLACED AND LEFT HAND PACK SHUTTLE VALVE REPLACED..  PART TC:  7,896.
